Projection theorems in hyperbolic space

Balogh, Zoltan; Iseli, Annina (2018). Projection theorems in hyperbolic space. Archiv der Mathematik, 112(3), pp. 329-336. Springer 10.1007/s00013-018-1252-3

[img] Text
Balogh-Iseli2018_Article_ProjectionTheoremsInHyperbolic.pdf - Published Version
Restricted to registered users only until 1 October 2022.
Available under License Publisher holds Copyright.

Download (537kB) | Request a copy

We establish Marstrand-type projection theorems for orthogonal projections along geodesics onto m-dimensional subspaces of the hyperbolic n-space by a geometric argument. Moreover, we obtain a Besicovitch-Federer type characterization of purely unrectifiable sets in terms of these hyperbolic orthogonal projections.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Balogh, Zoltan and Iseli, Annina

Subjects:

500 Science > 510 Mathematics

ISSN:

0003-889X

Publisher:

Springer

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

22 May 2019 14:44

Last Modified:

24 Oct 2019 07:11

Publisher DOI:

10.1007/s00013-018-1252-3

BORIS DOI:

10.7892/boris.125487

URI:

https://boris.unibe.ch/id/eprint/125487

Actions (login required)

Edit item Edit item
Provide Feedback